# SDR IXXA09SMN023S

- Difficulty date: January 21, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER TRAILING EDGE UPPER SKIN CORRODED AT STATION XE 83.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, AND STIFFENERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW SKIN  IAW FORM 8110-3 DATED 02-25-09, DRAWING ED-4908 DATED 01-27-09, SRM 51-1-8 PAGES 17-18, SRM 55-2-0 FIGURE 6, SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-1-21.
